Propecia side effect question - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Junior Member
    Join Date
    Mar 2019
    Posts
    3

    Default Propecia side effect question

    Currently started Propecia two weeks ago, have no sides besides one that started a day ago, I still have a very high libido and can easily get boners but I'm only 24.

    But anyways the side I get is where my body feels like it's constantly vibrating, it's not very noticeable during the day but soon as I lay in bed I can feel it a lot easier and sometimes is hard to fall asleep.

    Not sure how to describe it exactly but it's a bit annoying and won't go away, been there for two days almost now, has anyone experienced this, did it go away? No pain or anything just a feeling of vibrations in my chest, legs etc.

  2. #2
    Senior Member pkipling's Avatar
    Join Date
    Sep 2014
    Location
    Southern California
    Posts
    565

    Default

    I've never heard of this. I'd run this by your physician, even if you get answers here. In the meantime, perhaps try a smaller dose and see if that helps things subside.

    I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My opinions/comments are my own and do not necessarily reflect the opinions of Dr. Mohebi and his staff.

  3. #3
    Junior Member
    Join Date
    Mar 2019
    Posts
    3

    Default

    Okay thanks, and yeah I planned on it. Not really sure what's its from, it's like a constant buzzing inside my body that doesn't go away feels really weird but is also annoying. Sometimes throughout the day I don't notice it, but if Im sitting down relaxing or laying in bed it gets really worse. Just started a couple of days ago too...

  4. #4
    Junior Member
    Join Date
    Mar 2019
    Posts
    3

    Default

    Also to add onto this, how it feels I would describe if you've ever smoked weed and got a certain body high, or overly high and your body had this weird tingly buzzing/vibration sensation. Hard to fully explain, will see a doctor, but not sure if he'll even be able to diagnose what it is. Hopefully, I can hear some more theories here.

  5. #5
    Senior Member pkipling's Avatar
    Join Date
    Sep 2014
    Location
    Southern California
    Posts
    565

    Default

    Quote Originally Posted by Winterxx View Post
    Also to add onto this, how it feels I would describe if you've ever smoked weed and got a certain body high, or overly high and your body had this weird tingly buzzing/vibration sensation. Hard to fully explain, will see a doctor, but not sure if he'll even be able to diagnose what it is. Hopefully, I can hear some more theories here.
    Were you able to get any answers from the doctor on this? Having never heard of anything like this before with Propecia, I wonder if something else could be contributing to it. Hopefully, you got some answers - or better yet, the sides have completely subsided.

    I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My opinions/comments are my own and do not necessarily reflect the opinions of Dr. Mohebi and his staff.

Similar Threads

  1. A propecia side effect.
    By winkywoo in forum Hair Loss Treatments
    Replies: 0
    Last Post: 06-11-2015, 03:27 AM
  2. 21 years old Propecia side effect (Nipple tenderness)
    By zomboy93 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 03-23-2015, 04:11 AM
  3. Permanent Sexual side effect from Propecia?
    By Rogerkdvm in forum Introduce Yourself & Share Your Story
    Replies: 5
    Last Post: 07-11-2011, 11:37 AM
  4. Side effect after restarting Propecia
    By aiyosh in forum Hair Loss Treatments
    Replies: 4
    Last Post: 12-29-2010, 08:18 AM
  5. Propecia side-effect
    By Lefty76 in forum Hair Loss Treatments
    Replies: 0
    Last Post: 11-21-2008, 12:51 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

4329 Grafts- Fue - Asmed - Dr. Koray
03-15-2019 04:34 PM
Last Post By Templesrunner
Today 11:57 AM
5020 grafts FUE - Dr Koray Erdogan - Asmed - 3/4 Oct. 2018
10-08-2018 08:34 AM
Last Post By Templesrunner
Today 10:43 AM
Hair Restoration In Turkey
03-23-2018 08:35 AM
Last Post By henryhenry
Today 10:14 AM
Saw Palmetto
03-20-2019 08:05 AM
by DJR71
Last Post By RobertBBrown
Today 10:07 AM
Turkey AEK/Doganay/Sikos/Ci...
Today 04:47 AM
Last Post By henryhenry
Today 08:53 AM